MathSciNet Relay Station
MathSciNet bibliographic data
MR1765570 (2002b:34076) 34C99 (35K55 82C32)
Hsu, Cheng-Hsiung; Lin, Song-Sun Existence and multiplicity of traveling waves in a lattice dynamical system. J. Differential Equations 164 (2000), no. 2, 431–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement